# SDR AALA202011109009

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 16,768 hours, 6,220 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L434673
- Condition: Delaminated
- Location: R3
- Part time: 16,775 hours, 6,222 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R3 FIX WINDOW DELAMINATED.  REPLACED WINDOW, PER AMM 56-11-12.
